Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 87, NWS Las Vegas, NV

August 6, 2015Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Aug 6, 2015, 6:00 PM MST for Mohave County, Arizona. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2015, 6:00 PM MST (01:00 UTC)
Expired
Aug 6, 2015, 10:30 PM MST
In force
5 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 97 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 7:01 PM MSTHEAVY RAIN 2.6410 Ese Meadview, AZMESONET GAUGE MEASURED 2.64 INCHES OF RAIN IN TWO HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
3935 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WGUS55 KVEF 070100
FFWVEF
AZC015-070400-
/O.NEW.KVEF.FF.W.0087.150807T0100Z-150807T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
600 PM MST THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MOHAVE COUNTY IN NORTHWESTERN ARIZONA...

* UNTIL 900 PM MST
    
* AT 557 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER DIAMOND BAR ROAD NEAR GRAND CANYON SKYWALK. THE 
  STORM WAS MOVING TO THE NORTHEAST AT 10 TO 15 MPH BUT RADAR 
  INDICATED STORMS TRAINING OVER THE SAME AREA. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DIAMOND 
  BAR ROAD AND BUCK AND DOE ROAD NEAR GRAND CANYON SKYWALK AND GRAND 
  CANYON RANCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3574 11382 3582 11403 3608 11391 3603 11378
      3590 11371

$$

JA
3 follow-up statements
791 
WGUS75 KVEF 070158
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
658 PM MST THU AUG 6 2015

AZC015-070400-
/O.CON.KVEF.FF.W.0087.000000T0000Z-150807T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
658 PM MST THU AUG 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MST FOR
NORTHWESTERN MOHAVE COUNTY...

AT 653 PM MST...DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE 
DIMINISHING IN COVERAGE OVER THE WARNED AREA AS THEY MOVED AWAY 
TO THE NORTH. HOWEVER...THE UPPER DIAMOND BAR ROAD AUTOMATED 
GAUGE RECORDED OVER 2.64 INCHES OF RAIN AND 1.26 OF RAINFALL WAS 
RECORDED IN THE GRAND CANYON WEST GUAGE. RAIN AMOUNTS OF THIS 
MAGNITUDE WILL PRODUCE SIGNIFICANT FLASH FLOODING IN THE 
WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DIAMOND BAR AND BUCK AND DOE ROADS NEAR THE GRAND CANYON SKYWALK AND 
GRAND CANYON RANCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3574 11382 3582 11403 3608 11391 3603 11378
      3590 11371

$$

JA
655 
WGUS55 KVEF 070357
FFWVEF
AZC015-070530-
/O.EXT.KVEF.FF.W.0087.000000T0000Z-150807T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
857 PM MST THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MOHAVE COUNTY IN NORTHWESTERN ARIZONA...

* UNTIL 1030 PM MST
    
* AT 851 PM MST...DOPPLER RADAR INDICATED ADDITIONAL THUNDERSTORMS 
  WERE DEVELOPING OVER THE AREA AROUND THE GRAND CANYON SKYWALK AND 
  GRAND CANYON RANCH. AN AUTOMATED GAUGE ON THE UPPER DIAMOND BAR 
  ROAD INDICATED 3.15 INCHES OF RAIN HAVE FALLEN SINCE 6 PM MST. 
  THEREFORE...THE FLASH FLOOD WARNING HAS BEEN EXTENDED UNTIL 1030 
  PM MST.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DIAMOND BAR 
  ROAD...BUCK AND DOE ROAD...GRAND CANYON SKYWALK AND GRAND CANYON 
  RANCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON 
ROADS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. 
TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL 
WEATHER SERVICE VIA FACEBOOK OR TWITTER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3574 11382 3582 11403 3608 11391 3603 11378
      3590 11371

$$

JA
970 
WGUS75 KVEF 070525
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1025 PM MST THU AUG 6 2015

AZC015-070532-
/O.EXP.KVEF.FF.W.0087.000000T0000Z-150807T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1025 PM MST THU AUG 6 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN MOHAVE COUNTY WILL EXPIRE
AT 1030 PM MST...

THE HEAVY RAIN HAS ENDED AND NO REPORTS OF FLOODING HAVE BEEN 
RECEIVED. HOWEVER...PIERCE FERRY ROAD AND BUCK AND DOE ROAD RECEIVED 
EXTREMELY HEAVY RAIN...AND COULD BE WASHED OUT. IF YOU ARE TRAVELING 
IN THIS AREA...BE ON THE LOOKOUT FOR FLOODING. IF YOU SEE WATER 
COVERING THE ROAD...TURN AROUND...DONT DROWN.

LAT...LON 3574 11382 3582 11403 3608 11391 3603 11378
      3590 11371

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 4:31 PM MST, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 6, 4:31 PM MST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
431 PM PDT THU AUG 6 2015

.SYNOPSIS...MONSOON MOISTURE CREEPING INTO THE AREA WILL BRING
INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY.
THUNDERSTORM ACTIVITY WILL DECREASE RAPIDLY FROM WEST TO EAST FRIDAY
AS DRIER AIR PUSHES INTO THE REGION FOR THE WEEKEND. ANOTHER ROUND
OF MOISTURE MAY BE ON TAP FOR THE MIDDLE OF NEXT WEEK.

&&

.UPDATE...I DID A QUICK UPDATE TO TWEAK POPS BASED ON RADAR TRENDS
WHERE WE ARE SEEING SHOWERS AND THUNDERSTORMS. DRY LOW-LEVELS ARE
RESULTING IN SPRINKLES TO VERY LIGHT RAIN TOTALS SO FAR BUT STORMS
WITH SURPRISINGLY WEAK RETURNS ON 0.5 DEGREE RADAR REFLECTIVITY FROM
BOTH KEYX AND KESX. DCAPE VALUES ARE SHOWING A TIGHT GRADIENT OVER
WESTERN CLARK AND WESTERN/CENTRAL SAN BERNARDINO COUNTIES SO THE
NORTHWEST PART OF THE AREA WILL SEE LITTLE THREAT FOR GUSTY WINDS.
HOWEVER FROM A MERCURY/DESERT ROCK TO AMBOY TO LAKE HAVASU LINE ON
EAST, GUSTS OF 30-50 MPH OR GREATER ARE POSSIBLE. THUS THE AREA OF
GUSTY WINDS WAS INCREASED IN THE WORDED FORECAST AS A THUNDERSTORM
HAZARD. STORMS SHOULD STILL TRANSITION TO A WETTER TYPE TONIGHT AS
LOWER LEVEL MOISTURE INCREASES.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 205 PM PDT THU AUG 6 2015

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

CONVECTION THUS FAR THIS AFTERNOON HAS BEEN CONFINED TO MAINLY
WESTERN SAN BERNARDINO COUNTY WHERE SOME MID LEVEL INSTABILITY IS
FUELING FAST MOVING STORMS ALONG THE LEADING EDGE OF A STRONG UPPER
LEVEL JET. SUB-CLOUD LAYERS IN THIS AREA ARE QUITE DRY WITH SURFACE
DEWPOINTS MAINLY IN THE 30S...SO GUSTY DOWNBURST WINDS ARE A CONCERN
BUT STORMS WILL STRUGGLE TO PRODUCE ANY MEASURABLE RAINFALL. WHILE
THE STORMS HAVE STRUGGLED TO DEPOSIT RAINFALL....THEY HAVE BEEN VERY
EFFICIENT LIGHTNING PRODUCERS WITH OVER 250 CLOUD TO GROUND
LIGHTNING STRIKES SINCE THE NOON HOUR IN WESTERN SAN BERNARDINO
COUNTY. WITH THIS ACTIVITY MOVING NORTHWARD...A RED FLAG WARNING HAS
BEEN POSTED FOR DRY LIGHTNING FOR MUCH OF SAN BERNARDINO COUNTY AND
THE EASTERN HALF OF INYO COUNTY THROUGH LATE TONIGHT.

STILL EXPECTING ATTENTION TO SHIFT FURTHER EAST THIS AFTERNOON AS
MORE ROBUST CONVECTION DEVELOPS ACROSS THE LOWER COLORADO RIVER
VALLEY. CURRENT MESOANALYSIS SHOWS SURFACE BASED INSTABILITY
BUILDING ACROSS THIS AREA WITH CAPE VALUES EXCEEDING 1000 J/KG WITH
LIMITED CAPPING. SEVERAL CONSECUTIVE HRRR RUNS HAVE INSISTED ON
BREAKING THIS AREA OUT IN THE NEXT FEW HOURS.  THE POTENTIAL FOR
STRONG AND POTENTIALLY DAMAGING DOWNBURST WINDS IS QUITE HIGH ALONG
THE COLORADO RIVER ROUGHLY FROM BULLHEAD CITY SOUTHWARD TO LAKE
HAVASU...SO THIS AREA WILL BE WATCHED CLOSELY FOR THE POSSIBILITY OF
SEVERE STORMS.

TONIGHT...ACTIVITY ACROSS MOHAVE AND EASTERN SAN BERNARDINO COUNTIES
WILL DRIFT NORTHWARD INTO SOUTHERN NEVADA WHILE ADDITIONAL ACTIVITY
IS LIKELY TO BREAK OUT ACROSS OUR SOUTHERN GREAT BASIN ZONES.  WITH
INCREASING SOUTHWESTERLY SHEAR AS A PACIFIC TROUGH APPROACHES...A
FEW BANDS OF PERSISTENT CONVECTION MAY DEVELOP OVERNIGHT WHICH WILL
BE OUR PRIMARY CONCERN FOR ANY FLASH FLOODING. INDIVIDUAL STORM
MOTION WILL BE RATHER SWIFT...BUT TRAINING STORMS WILL POSE A FLOOD
RISK WITH THE HIGH PRECIPITABLE WATER IN PLACE...SO MAINTAINED THE
FLASH FLOOD WATCH TO ACCOUNT FOR THIS FOR MOHAVE AND LINCOLN
COUNTIES.  STRONG AND POTENTIALLY DAMAGING WINDS WILL REMAIN
POSSIBLE OVERNIGHT DUE TO STRENGTHENING DEEP LAYER WIND SHEAR AS
WELL AS THE POSSIBILITY OF HAIL WITH THE STRONGER STORMS.

FRIDAY...PACIFIC TROUGH WILL SWEEP EASTWARD ON FRIDAY DRAGGING THE
DEEPER MOISTURE AND INSTABILITY WITH IT. ANTICIPATE ONGOING
CONVECTION AND CLOUD COVER TO BE CONFINED MAINLY TO SOUTHERN NEVADA
AND NORTHWEST ARIZONA IN THE MORNING WHILE SHIFTING EASTWARD THROUGH
THE DAY. BY 5 PM...ANY REMAINING THUNDERSTORM ACTIVITY WILL BE
PRIMARILY CONFINED TO EASTERN MOHAVE COUNTY AND FAR EASTERN AND
NORTHERN LINCOLN COUNTIES. FLASH FLOODING WILL REMAIN A CONCERN WITH
TRAINING STORMS...BUT THE THREAT WILL BE TRANSLATING EASTWARD
THROUGH THE DAY. WITH STRONG SHEAR IN PLACE...SEVERE STORMS WILL BE
A POSSIBILITY AS WELL DEPENDING ON THE DEGREE OF CLOUD COVER AND HOW
MUCH IT INHIBITS DAYTIME HEATING. BY FRIDAY EVENING MOSTLY DRY AND
CLEAR CONDITIONS WILL OVERSPREAD THE ENTIRE REGION.

.LONG TERM...SATURDAY THROUGH THURSDAY.

A DRY SOUTHWEST FLOW WILL BE OVER THE ENTIRE FORECAST AREA SATURDAY
THROUGH MONDAY. HIGH PRESSURE OVER TEXAS WILL EXPAND WEST TOWARD NEW
MEXICO WHILE A TROUGH OF LOW PRESSURE STRETCHES GENERALLY NORTH-
SOUTH ALONG THE WEST COAST STARTING LATE MONDAY. THIS COMBINATION
WILL ALLOW SOUTHERLY FLOW TO DEVELOP WITH MOISTURE TRACKING
NORTHWARD MAINLY INTO MOHAVE COUNTY. WILL CONTINUE THE SHOWER AND
THUNDERSTORM CHANCES FOR THIS AREA TUESDAY. SOUTHERLY FLOW APPEARS
TO STICK AROUND THROUGH THURSDAY, WITH MOISTURE SLIGHTLY EDGING WEST
WEDNESDAY AND PERHAPS LINGERING INTO THURSDAY. THERE REMAINS
UNCERTAINTY IN JUST HOW MUCH MOISTURE WILL ARRIVE AND HOW FAR WEST
IT MAY TRACK.  OTHERWISE NEAR NORMAL TEMPS ARE EXPECTED THROUGHOUT
THE LONG-TERM PERIOD. BREEZY SOUTH TO SOUTHWEST WINDS WILL BE COMMON
EACH AFTERNOON AND EARLY EVENING.
&&

.AVIATION...FOR MCCARRAN...SOUTH TO SOUTHWEST WINDS IN THE 9-12KT
RANGE WITH GUSTS TO 20KTS EXPECTED THROUGH THE EVENING. SHOWERS AND
THUNDERSTORMS EXPECTED TO BREAK OUT SOMETIME BETWEEN 01Z-05Z AND
CONTINUING MUCH OF NIGHT. BIGGEST CONCERN WILL BE GUSTY AND ERRATIC
OUTFLOW WINDS...WHICH COULD EXCEED 35KTS IF ANY ROBUST STORMS
DEVELOP IN THE VALLEY. OTHERWISE...CIGS IN THE 9-12K RANGE WITH
DISRUPTIONS TO APPROACH CORRIDORS LIKELY AT  TIMES. SHOWERS AND
THUNDERSTORMS REMAIN POSSIBLE THROUGH 21Z FRIDAY BEFORE IMPROVING
CONDITIONS MOVE IN WITH DECREASING CLOUD COVER. SOUTHWEST WINDS OF
10-15KTS WITH GUSTS TO 25KTS EXPECTED FRIDAY AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED SHRA/TSRA POSSIBLE BEFORE
00Z...PRIMARILY SOUTH OF THE INTERSTATE 15 CORRIDOR. PRECIPITATION
CHANCES WILL SPREAD NORTH INTO THE SOUTHERN GREAT BASIN THIS
EVENING...THEN END RAPIDLY FROM WEST TO EAST THROUGH THE DAY FRIDAY.
STORMS WILL HAVE THE POTENTIAL TO PRODUCE ERRATIC WIND GUSTS IN
EXCESS OF 45 KTS. CIGS ARE GENERALLY EXPECTED TO REMAIN AOA 10K FEET
EXCEPT NEAR SHRA/TSRA WHERE THEY COULD LOWER TO 6-8K FEET.  GUSTY
WINDS OF 15-20KTS WITH GUSTS TO 30KTS EXPECTED FRIDAY AFTERNOON
ACROSS THE WESTERN MOJAVE DESERT AND SOUTHERN GREAT BASIN.
&&

.FIRE WEATHER...THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN SAN
BERNARDINO AND SOUTHERN INYO COUNTY, HOWEVER, WITH DRY LOW-LEVELS,
VERY LITTLE PRECIPITATION WAS REACHING THE GROUND AND AREA RADARS
SHOWED WEAK TO NO RETURNS ON THE LOWEST ELEVATION SCANS. THUS, THIS
HAS CREATED A SIGNIFICANT POTENTIAL FOR DRY LIGHTNING IN NORTHWEST
SAN BERNARDINO COUNTY AND DEATH VALLEY NATIONAL PARK THIS AFTERNOON
INTO TONIGHT. A RED FLAG WARNING WAS ISSUED FOR DRY LIGHTNING FOR
CALIFORNIA ZONES 227 AND 228 AS A RESULT. WE WILL NEED TO KEEP AN
EYE ON THE REST OF INYO, ESMERALDA, SOUTHERN AND CENTRAL NYE AS WELL
AS WESTERN CLARK AS A SMALL RISK FOR DRY LIGHTNING ALSO EXISTS IN
THESE AREAS THROUGH TONIGHT, HOWEVER, CONFIDENCE IS NOT HIGH ENOUGH
TO ISSUE ANY HEADLINES. HOWEVER, BASED ON THE GENERAL TRENDS THE
THREAT INTO ESMERALDA AND NORTHWESTERN INYO COUNTY LOOKS VERY LOW
AND THAT MOST ACTIVITY THERE SHOULD BE JUST SHOWERS. ACROSS MOHAVE,
LINCOLN AND MOST OF CLARK COUNTIES STORMS ARE EXPECTED TO GENERALLY
BE WET IN NATURE DUE TO THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE.

AS DRIER AIR SWEEPS IN FROM THE SOUTHWEST THURSDAY NIGHT INTO
FRIDAY, THIS WILL HELP TO END THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS FROM WEST TO EAST. HOWEVER, THIS WILL ALSO HELP TO
INCREASE WINDS FROM THE SOUTH TO SOUTHWEST. RELATIVE HUMIDITY VALUES
AT OR BELOW 15 PERCENT, WIND GUSTS OF 35 MPH OR GREATER AS WELL AS
FUELS BEING DRIED OUT ENOUGH LOOK TO BE MET IN NEVADA ZONE 462 AND
THE FIRE WEATHER WATCH WAS UPGRADED TO A RED FLAG WARNING HERE.
ELSEWHERE, ONLY ONE OR TWO OF THESE CRITERIA LOOK TO BE MET SO NO
HEADLINES WERE ISSUED.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

UPDATE...STACHELSKI
SHORT TERM/AVIATION...OUTLER
LONG TERM...PADDOCK
FIRE WEATHER...STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Aug 6, 3:45 PM MST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
345 PM PDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     2 SE YUCCA FLAT (NTS SR 36.94N 116.04W
08/06/2015  M59.00 MPH       NYE                NV   MESONET

&&

STACHELSKI
Local storm report, Aug 6, 4:45 PM MST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
445 PM PDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     6 N AREA 9 (NTS A09)    37.23N 116.06W
08/06/2015  M58.00 MPH       NYE                NV   MESONET

            CLIMAX MINE MESONET SITE ON THE NEVADA NATIONAL SECURITY
            SITE MEASURED A GUST OF 58 MPH FROM CONVECTIVE ACTIVITY.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:38 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 6, 11:31 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 7, 12:27 AM MSTFlash Flood WarningVEFMohave3 hr
Aug 7, 12:48 AM MSTFlash Flood WarningVEFMohave117 min
Aug 7, 2:31 AM MSTAreal Flood AdvisoryVEFMohave3 hr
Aug 7, 7:23 AM MSTFlash Flood WarningVEFMohave3 hr
Aug 7, 7:30 AM MSTSevere Thunderstorm WarningVEFMohave30 min
Aug 7, 7:55 AM MSTSevere Thunderstorm WarningVEFMohave35 min
Aug 7, 12:30 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 7, 1:34 PM MSTSevere Thunderstorm WarningVEFMohave26 min
Aug 7, 1:59 PM MSTSevere Thunderstorm WarningVEFMohave31 min
Aug 7, 2:47 PM MSTSevere Thunderstorm WarningVEFMohave28 min
Aug 7, 3:30 PM MSTFlash Flood WarningVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.